RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 25, Issue 4  


Stochastic differential equations depending on a parameter
A. V. Skorohod
675
A functional central limit theorem for semimartingales
R. Š. Lipčer, A. N. Širyaev
683
Some problems on linear theory of random functions
Yu. A. Rozanov
704
On the estimates of the signal, its derivatives and the point of maximum for Gaussian observations
I. A. Ibragimov, R. Z. Has'minskiĭ
718
On the estimates of the rate of convergence in the invariance principle for Banach spaces
A. A. Borovkov, A. I. Sahanenko
734
Asymptotic expansion for the distribution of a statistic admitting a stochastic expansion. I
D. M. Čibisov
745
Several uniform estimates of the rate of convergence in the multidimensional central limit theorem
V. V. Senatov
757
On a class of the critical multitype Bellman–Harris branching processes
V. A. Vatutin
771
Sur la convergence forte des répartitions des fonctionnelles des processus stochastiques. I
Yu. A. Davydov
782
On the rate of convergence in the central limit theorem for weakly dependent random variables
A. N. Tihomirov
800
News on Scientific Life
819
Index of articles published in Volumes I–XXV (1956–1980)
820
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019